Skip to main content
Log in

Remarks on restrained domination and total restrained domination in graphs

  • Published:
Czechoslovak Mathematical Journal Aims and scope Submit manuscript

Abstract

The restrained domination number γr(G) and the total restrained domination number γ r t (G) of a graph G were introduced recently by various authors as certain variants of the domination number γ(G) of (G). A well-known numerical invariant of a graph is the domatic number d(G) which is in a certain way related (and may be called dual) to γ(G). The paper tries to define analogous concepts also for the restrained domination and the total restrained domination and discusses the sense of such new definitions.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

References

  1. Chen Xue-gang, Sun Liung and Ma De-xiang: On total restrained domination in graphs. Czechoslovak Math. J. 55(130) (2005), 165–173.

    Article  Google Scholar 

  2. E. J. Cockayne and S. T. Hedetniemi: Towards a theory of domination in graphs. Networks 7 (1977), 247–261.

    Google Scholar 

  3. E. V. Cockxne, R. M. Dawes and S. T. Hedetniemi: Total domination in graphs. Networks 10 (1980), 211–219.

    Google Scholar 

  4. G. S. Domke, J. H. Hattingh et al.: Restrained domination in graphs. Discrete Math. 203 (1999), 61–69.

    Article  Google Scholar 

  5. T. W. Haynes, S. T. Hedetniemi and P. J. Slater: Fundamentals of Domination in Graphs. Marcel Dekker Inc., New York-Basel-Hong Kong, 1998.

    Google Scholar 

  6. M. A. Henning: Graphs with large restrained domination number. Discrete Math. 197/198 (1999), 415–429.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

This research was supported by Grant MSM 245100303 of the Ministry of Education, Youth and Sports of the Czech Republic.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Zelinka, B. Remarks on restrained domination and total restrained domination in graphs. Czech Math J 55, 393–396 (2005). https://doi.org/10.1007/s10587-005-0029-6

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10587-005-0029-6

Keywords

Navigation